# SDR GTIA2025060538940

- Difficulty date: June 2, 2025
- Submitted: June 5, 2025
- Operation: Air carrier
- Aircraft: N603NK
- Make and model: Airbus A320-232
- Aircraft serial: 4321
- Aircraft time: 52,460 hours, 24,139 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: D90ST2004000
- Part serial: 5117
- Condition: Inoperative
- Location: Hyd System
- Part time: 22,577 hours, 10,345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD G RSVR LO LVL ECAM ON CLIMB.-FOLLOW TSM 29-11-00-810-803-A, CHECK 28VDC BETWEEN CONN. B/B & B/C SHOWS 28VDC R&R LOW LEVEL SWITCH IAW AMM 29-11-41. REQ OPS & LEAK CK. REPLACED DIODE 1158VD , REF : TSM 29-11-00-810-803-A , AWM 29-11-02, PRECAUTINARY REPLACED 1709GK RELAY -G RSVR LO QTY , REF ESPM 20-46-00, AWM 29-11-02, WIRING CHECK FOUND NORMAL AT THIS TIME . WHILE PERF OPS CK OF GRN LOW LEVEL SNSR WARNING PROC. 4.A.12 FAIL. FOLLOW TSM 31-54-00-810-833A. R&R SDAC-1 1WV1 IAW AMM 31-55-34. OPS CK GOOD.
